# SDR EIAA20120404036

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,652 hours, 17,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM VERTICAL WEB CRACKED AT UPPER AND LOWER END BS 420 RBL 80.    REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR PER SRM 53-10-07 PG. 47-50A.
